# SDR HEEA084966

- Difficulty date: February 27, 2003
- Submitted: March 3, 2003
- Operation: Air carrier
- Aircraft: N2261D
- Make and model: Bell 412
- Aircraft serial: 33076
- Aircraft time: 20,629 hours
- System (JASC): 6220 · Main Rotor Head
- Part: Bearing
- Part number: 412010216107
- Part serial: RE494
- Condition: Rough
- Location: Pendulum Assy
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN ROTOR HEAD PENDULUM ASSY BEARING ROUGH. REPAIRED.
